# SDR FDEA201012154688

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 62,019 hours, 9,363 cycles
- Engine: Pwa PW4462
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS LT SHOULDER HARNESS WILL NOT RELEASE.  PERFORMED OPS OF CAPT'S SHOULDER HARNESS IAW AMM  25-11-04-4-0.  NO DEFECTS NOTED AT THIS TIME.  NO  HISTORY IN LAST 30 DAYS. (CLOSED)
